# SDR SWIA200616464

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 7,024 hours, 6,231 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 109
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,708 hours, 9,755 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED "FLAPS HALFSPEED" STATUS MESSAGE.  REPLACED PDU IAW CRJ 200 27-52-01.  OPERATIONAL CHECK GOOD, PN 865D100-7, SN ON 111, SN OFF 109.
